Signs you should STOP taking Vitamin D supplements

Vitamin D toxicity or hypervitaminosis D is a very rare condition that indicates high levels of vitamin D in the body. It is usually the result of excessive intake of vitamin D supplements, which is rare with exposure to the sun or eating foods rich in vitamin D.

According to experts, supplements should only be taken when absolutely necessary. People who live in very cold weather, and do not have access to sunlight, are advised to take vitamin D supplements. Ideally, your foods can also be a great source of essential nutrients, but sometimes, you may need an extra dose of the sunshine vitamin, and that’s okay.

However, a lot of surprise for everyone is that too much vitamin D in the body can cause many health problems. Before it gets any more complicated, you should stop taking more supplements. However, here are some signs that can tell you that you need to stop supplementing.

.

Leave a Comment